# SDR SWAA2021021134541

- Difficulty date: December 4, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP FLOOR STRUCTURE LOCATED BS887 BETWEEN LBBL8.1 TO RBBL21 AND WL156.5 AFT CARGO COMPARTMENT / REPLACED TEE ASSY FLOOR STRUCTURE LOCATED BS 887 BTW LBBL 8-1 TO RBBL 21 AND WL 156.5 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING #146A7500 REV B PART USED 146A9401-39 REPLACED TEE DUE TO ALLOWABLE DAMAGE NOT FOUND IN SRM B737-700
